# SDR 140312022006

- Difficulty date: December 2, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N403QS
- Make and model: Gulstm GIV
- Aircraft serial: 1403
- Aircraft time: 6,574 hours, 3,264 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1159SCL202145
- Part serial: A677
- Condition: Leaking
- Location: Lt Mlg
- Part time: 6,574 hours, 3,264 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT CREW RECEIVED CHECK HYDRAULIC QTY CASS MESSAGE. VERIFIED CORRECT. DIVERTED, MAINTENANCE FOUND LT MAIN GEAR SIDE BRACE ACTUATOR LEAKING.
